Jump to content

It's something


ts

Recommended Posts

Yesterday's scan with contrast has turned up a new 6 cm something in my liver. The one from September 09 was 11 mm, biopsy said lc met, started Tarceva - it is still there, but smaller. It has been 6 months since my last scan and this new one was not on it.

I wasn't expecting results till Tuesday but the doc called today. Will be scheduling an IR biopsy soon to see if they can id the sucker.

I am really glad I travelled without a scan beforehand.

So, send those healing thoughts and light. It will be a long week or two.

Link to comment
Share on other sites

  • Replies 57
  • Created
  • Last Reply

Top Posters In This Topic

Hi Stephanie,

I am so dumbstruck by your unexpected post,please God,let this be something innocuous,and will have a simple explaination.Please let us know of any further information.

Link to comment
Share on other sites

Stephanie, hurling the brightest beam of healing thoughts and light your way. What a drag. I have a "it's something" too but they don't biopsy my "thickenings" like they do a nodule or a tumor. Wish they did. At least you get an answer one way or the other. I'm hoping for you it's the way that's no big deal. Keep us posted, o.k.

Judy in KW

Link to comment
Share on other sites

Stephanie,

You are in my thoughts and prayers. I am hoping they are going to tell you it is nothing. I have light shinning bright for you. Try and stay positive I know that is easier said then done. Keep us posted.

Libby

Link to comment
Share on other sites

I'm keeping you in all my prayers right now...first- that the week passes quickly, second- that whatever it is can be remedied easily and without complication.

Sending you lots of gentle hugs,

Link to comment
Share on other sites

I'm joining everyone in prayers and good thoughts going your way. As I mentioned elsewhere - I am very good at worrying, so if you would like to let me do a little of your worrying - feel free to have a few good moments and I'll take on the worrying.

Bottom line, the waiting sucks, but you have to like everyone here circling the band wagons to wait with you!

{hug}

Annette

Link to comment
Share on other sites

Sorry folks, the something is the same old stuff. (edit for appropriateness, sorry!) Markers indicate the same as my original tumor. I guess that's better than some new malignant thing, but really?

Won't do anything right now. Doctor suggested Cisplatin plus Alimta plus, maybe, Avastin. Very aggressive, don't you think? After some discussion, I talked him down to carboplatin, alimta, and think about avastin - assuming I do anything soon.

Options:

a) do nothing and scan in 2 months to see how aggressive this is

B) chemo - 3 rounds over 9 weeks, then scan - start in January.

c) look for a clinical trial (I haven't seen any that I qualify for that seem terribly interesting)

d) run away to a warm place for a couple of months

a, b, and d are not mutually exclusive. Trade offs are I am feeling fine right now - do I create a potential side effect condition for a couple of months in hopes of knocking this down? Or do I wait and risk getting sick from the lc and have more trouble with the treatment later? In the meantime, I will continue to take Tarceva until I decide what I am doing. It's seems to be keeping the rest stable.

I'll try to not think about it all the time, but will chat with the doc again next week.

Link to comment
Share on other sites

Stephanie, I'm so sorry. I'm certainly not equipped to give you advice on this. So I will pray for clarity in making these decisions, and for you to keep feeling as good as you do now. Also sending you a big old cyber ((((((((((((((((((((((((HUG)))))))))))))))))))))))))

Judy in MI

Link to comment
Share on other sites

Stephanie, I am so sorry. You do know I know how you feel. Been contemplating the same scenario in March. My progression (again) has already been noted and my time on Tarceva is limited. They were talking about Taxol as the other option so am assuming that's where we will go. Like you I don't know if I'm ready for the big guns again. Can't tell anyone else what to do but will share I've been thinking of asking for 3 mos off treatment before I start anything again. This is a double-edged sword because they are watching us so carefully. But where is being able to just feel decent again for a little while!

Hang in. We're with you no matter what your decision. I know we can't know what we'll do until we are right there in the moment of decision.

Judy in KW

Link to comment
Share on other sites

Stephanie I am so sorry to here about your news. It is obviously a personal decision and you decide what is right for you. There is nothing wrong with wanting to feel good for a few months. My thoughts and prayers are with you.

Cancer sucks, I hate it, I hate it I hate it.

Libby

Link to comment
Share on other sites

  • 2 weeks later...

I said yes to the triplet. Still unsettled by the choice. Carbo/Alimta/Avastin. January 10. Need to start the B-12 and folic acid this Monday.

Have stopped Tarceva and am strangely undisturbed by what that means between now and start of the new. Relieved to let my body have the time off, though I am on antibiotics once again, so no NYE cheer. (One of the antibiotics acts like antabuse! Gee thanks.)

My turn to fear the side effects of the new to me drugs, but so many have said this is can be a fairly easy trio that I am hoping for nothing more than the dreaded dexamethasone effects. Tried to talk them out of that, but with my skin problems, a rash is not desired.

So, no port. Will try to vein it at least for the first round.

Judy in KW - I think I missed your post before - and now must ask - did you have a post Tarceva scan that I missed as well? Taxol? Ugh.

Happy New Year - may there be peace and comfort for all.

Link to comment
Share on other sites

Stephanie I will pray that you have no side effects. The fear of the unknown is the worst fear, and hard to deal with at times. May you find comfort and many hugs...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.